I've had Mirena for pretty much an entire year now..I've always had problems with excessive sweating and acne. I've accepted that I'm a sweater"..and the ance seemed to be at it's worst when I was having my monthly period. So I thought nothing of it(hormones). When I first started using Mirena. I had horrible cramping that would make me drop to my knees!(keeping me there for at least 15minutes) This continued for the first 5mnths of insertion. I went to the OB/GYN to have my symptoms checked out-thinking my IUD was slipping out or something was horribly wrong. Comes to find out I was perfectly fine and it was in the correct place.. Around the end of the 6mnth the cramping has completely stopped(thank god). Back to the acne- Before mirena it was a monthly bad breakout(s), Now that I have entered into my 9th month of having Mirena..My acne has gotten completely out of control?! I'm starting to form cyst-like acne very badly, it is SO painful. And non-stop! There isn't a week that I have clear skin? My face is constantly OILY..I must wash my face 3-4times daily. I thought I was just born with bad skin. And acne was something I would have to deal with_After reading everyone's POSTS..I realize..It's not me_this really is the IUD(MIRENA)! I can't believe how much of a monster this IUD will make your face look..It's come to the point where I dont want to put any makeup on(only making it worse). And I want to hide from everyone!! I've always had a problem with birth control. Mirena is something you dont have to take daily or bring around with you..But is this out of control acne really worth it?!! I THINK ITS TIME TO TAKE MIRENA OUT! not only is the acne a problem..but people have told me I've become more emotional. Always on a roller coaster with my moods. .Not good! I do not recommend MIRENA. You will start to see or feel depressing side effects!